# SDR RAIA00502019

- Difficulty date: February 10, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 891 hours, 804 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 2 Eng Antiice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL - ENGINE ANTI-ICE FAIL INDICATION NR 2 ENGINE.  MAINTENANCE DEFERRED NR 2 ENGINE ANTI-ICE VALVE PER MEL.
